MathSciNet Relay Station
MathSciNet bibliographic data
MR251450 (40 #4678b) 42.25 (10.00)
Randol, Burton On the asymptotic behavior of the Fourier transform of the indicator function of a convex set. Trans. Amer. Math. Soc. 139 1969 279–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement